# SDR FDEA201810092978

- Difficulty date: October 9, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA02353
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 795 FLOOR SUPPORT IS CRACKED. REMOVED AND REPLACED CRACKED FLOOR SUPPORT AS REQUIRED REF SRM51-35-01 VOL 2 AND DAC DWG ADA0235, NEW FLOOR SUPPORT PART NUMBER FXADA0235-3.
